Alert archive / Kansas / River Flood Warnings in 2008

River Flood Warning 63, NWS Wichita, KS

June 28, 2008Labette County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 28, 2008, 10:24 PM CDT for Labette County, Kansas. It took effect at Jun 30, 2008, 10:59 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 28, 2008, 10:24 PM CDT (03:24 UTC)
In effect from
Jun 30, 2008, 10:59 AM CDT
Expired
Jun 30, 2008, 8:22 AM CDT
In force
Issued by
NWS Wichita, KS
Flood severity
Minor

County Labette County, KS

The radar

The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River at Oswego (OSWK1).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KICT 290324
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT SAT JUN 28 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC001-133-291524-
/O.NEW.KICT.FL.W.0061.080629T0522Z-080630T0745Z/
/CNUK1.1.ER.080629T0522Z.080629T1200Z.080629T1945Z.NO/
1024 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A 
* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY SUNDAY MORNING. THE
  RIVER WILL CREST NEAR 24.5 FEET BY SUNDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL 
  FLOODING CAN BE EXPECTED.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    SUN    MON    TUE
  CHANUTE         23.0   MSG  SAT 9 PM    24.5   16.9   11.4

$$

KSC133-291523-
/O.NEW.KICT.FL.W.0062.080629T1232Z-080630T2330Z/
/EREK1.1.ER.080629T1232Z.080630T0000Z.080630T0530Z.NO/
1024 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A 
* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR ERIE.
* FROM SUNDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY SUNDAY MORNING. THE RIVER
  WILL CREST NEAR 30.1 FEET BY SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES 
  FLOODED.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    SUN    MON    TUE
  ERIE            29.0   25.5 SAT 6 PM    28.9   26.6   17.0

$$

KSC099-291523-
/O.NEW.KICT.FL.W.0063.080630T0224Z-080702T0626Z/
/OSWK1.1.ER.080630T0224Z.080630T1800Z.080701T1226Z.NO/
1024 PM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A 
* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM SUNDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE SUNDAY EVENING. THE 
  RIVER WILL CREST NEAR 18.4 FEET BY MONDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&


                  FLD    OBSERVED           FORECAST 7 AM
LOCATION          STG    STG  DAY TIME    SUN    MON    TUE
  OSWEGO          17.0   11.8 SAT 7 PM    13.8   18.1   17.2 

$$
6 follow-up statements
000 
WGUS83 KICT 290714
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
214 AM CDT SUN JUN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC001-133-291914-
/O.EXT.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.1.ER.080629T1103Z.080629T1200Z.080629T1925Z.NO/
214 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 AM SUNDAY THE STAGE WAS 23.3 FEET. 
* minor flooding is occuring and MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS MORNING. THE RIVER 
  WILL CREST NEAR 24.0 FEET BY THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL 
  FLOODING CAN BE EXPECTED.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  CHANUTE            23.0  17.6  SUN 1 AM   15.6   10.0    8.8

$$

KSC133-291913-
/O.EXT.KICT.FL.W.0062.080629T1500Z-080630T2100Z/
/EREK1.1.ER.080629T1500Z.080630T0000Z.080630T0300Z.NO/
214 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR ERIE.
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE 
  RIVER WILL CREST NEAR 29.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES 
  FLOODED.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  ERIE               29.0  25.5  SAT 6 PM   26.0   15.5   12.8

$$

KSC099-133-291913-
/O.EXT.KICT.FL.W.0060.080630T0000Z-080701T1012Z/
/PPFK1.1.ER.080630T0000Z.080630T1200Z.080630T2212Z.NO/
214 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:00 AM SUNDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER 
  WILL CREST NEAR 21.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  PARSONS            21.0  17.4  SUN 12 AM  21.9   15.5    9.0

$$

KSC099-291913-
/O.EXT.KICT.FL.W.0063.080630T0454Z-080702T0322Z/
/OSWK1.1.ER.080630T0454Z.080630T1800Z.080701T0922Z.NO/
214 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY TONIGHT. THE RIVER WILL 
  CREST NEAR 18.2 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  OSWEGO             17.0  11.8  SAT 7 PM   17.9   16.3    8.4

$$
000 
WGUS83 KICT 290720
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
220 AM CDT SUN JUN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...

  NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC001-133-291920-
/O.CON.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.1.ER.080629T1103Z.080629T1200Z.080629T1925Z.NO/
220 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:00 AM SUNDAY THE STAGE WAS 23.3 FEET. 
* MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS MORNING. THE RIVER 
  WILL CREST NEAR 24.0 FEET BY THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL 
  FLOODING CAN BE EXPECTED.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  CHANUTE            23.0  17.6  SUN 1 AM   15.6   10.0    8.8

$$

KSC133-291920-
/O.CON.KICT.FL.W.0062.080629T1500Z-080630T2100Z/
/EREK1.1.ER.080629T1500Z.080630T0000Z.080630T0300Z.NO/
220 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR ERIE.
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM SATURDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE 
  RIVER WILL CREST NEAR 29.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES 
  FLOODED.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  ERIE               29.0  25.5  SAT 6 PM   26.0   15.5   12.8

$$

KSC099-133-291920-
/O.CON.KICT.FL.W.0060.080630T0000Z-080701T1012Z/
/PPFK1.1.ER.080630T0000Z.080630T1200Z.080630T2212Z.NO/
220 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:00 AM SUNDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER 
  WILL CREST NEAR 21.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  PARSONS            21.0  17.4  SUN 12 AM  21.9   15.5    9.0

$$

KSC099-291920-
/O.CON.KICT.FL.W.0063.080630T0454Z-080702T0322Z/
/OSWK1.1.ER.080630T0454Z.080630T1800Z.080701T0922Z.NO/
220 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:10 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY TONIGHT. THE RIVER WILL 
  CREST NEAR 18.2 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  OSWEGO             17.0  11.8  SAT 7 PM   17.9   16.3    8.4

$$
000 
WGUS83 KICT 291348
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
848 AM CDT SUN JUN 29 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
  
  NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC001-133-291418-
/O.CAN.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 AM CDT SUN JUN 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR CHANUTE.
* AT  7:00 AM SUNDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE
  THIS AFTERNOON.


&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  CHANUTE            23.0  17.4  SUN 7 AM     12.4    9.0    9.1

$$

KSC133-291418-
/O.CAN.KICT.FL.W.0062.000000T0000Z-080630T2100Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 AM CDT SUN JUN 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR ERIE.
* AT  6:05 AM SUNDAY THE STAGE WAS 27.2 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 27.8 FEET THIS
  AFTERNOON.


&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  ERIE               29.0  27.2  SUN 6 AM     18.8   13.3   12.4

$$

KSC099-133-300147-
/O.EXT.KICT.FL.W.0060.080630T0600Z-080630T1800Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T0600Z.NO/
848 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  PARSONS            21.0  18.7  SUN 7 AM     20.6   10.7    8.8

$$

KSC099-300147-
/O.EXT.KICT.FL.W.0063.080630T1200Z-080701T0600Z/
/OSWK1.1.ER.080630T1200Z.080630T1200Z.080630T1200Z.NO/
848 AM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  OSWEGO             17.0  13.9  SUN 7 AM     17.0    9.5    7.6

$$
000 
WGUS83 KICT 291906
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
205 PM CDT SUN JUN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...

  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES...ESPECIALLY AT NIGHT

KSC099-133-300706-
/O.CON.KICT.FL.W.0060.080630T0600Z-080630T1800Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T0600Z.NO/
205 PM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  PARSONS            21.0 19.1 SUN 10 AM    20.9   13.2   11.9

$$

KSC099-300706-
/O.EXT.KICT.FL.W.0063.080630T1200Z-080701T1630Z/
/OSWK1.1.ER.080630T1200Z.080630T1800Z.080630T2230Z.NO/
205 PM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY MONDAY MORNING. THE RIVER
  WILL CREST NEAR 17.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  OSWEGO             17.0  13.9  SUN 7 AM     17.0   12.3    9.5

$$

ES
000 
WGUS83 KICT 300149
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
849 PM CDT SUN JUN 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC099-133-301349-
/O.EXT.KICT.FL.W.0060.080630T0600Z-080701T0000Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T1200Z.NO/
849 PM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 20.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  PARSONS            21.0  20.3  SUN 8 PM   21.0   13.0   12.9 

$$

KSC099-301348-
/O.EXT.KICT.FL.W.0063.080630T1559Z-080701T1312Z/
/OSWK1.1.ER.080630T1559Z.080630T1800Z.080630T1912Z.NO/
849 PM CDT SUN JUN 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:00 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE MONDAY MORNING. THE 
  RIVER WILL CREST NEAR 17.1 FEET BY EARLY MONDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     MON    TUE    WED

NEOSHO RIVER
  OSWEGO             17.0  15.4  SUN 6 PM   16.8   11.7    9.8    

$$
000 
WGUS83 KICT 301322
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
822 AM CDT MON JUN 30 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
  NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.

SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND 
BARRICADES.

KSC099-133-301352-
/O.CAN.KICT.FL.W.0060.000000T0000Z-080701T0000Z/
/PPFK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 AM CDT MON JUN 30 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR PARSONS.
* AT  7:00 AM MONDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.5 FEET.  THE 
  RIVER WILL FALL TO 12.9 FEET BY TUESDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN 
  BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     TUE    WED    THU

NEOSHO RIVER
  PARSONS            21.0  19.9  MON 7 AM     12.9   11.4   11.3

$$

KSC099-301352-
/O.CAN.KICT.FL.W.0063.000000T0000Z-080701T1312Z/
/OSWK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 AM CDT MON JUN 30 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR OSWEGO.
* AT  7:00 AM MONDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.1 FEET THIS
  AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS 
  AGRICULTURAL FIELDS.

&&
 
                     FLD  OBSERVED          FORECAST 7 AM
LOCATION             STG  STG  DAY TIME     TUE    WED    THU

NEOSHO RIVER
  OSWEGO             17.0  16.0  MON 7 AM     11.0    8.9    8.9

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:20 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 28, 6:20 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT SAT JUN 28 2008

.UPDATE...

&&

.AVIATION...00Z TAFS RSL/SLN/HUT/ICT/CNU
SURFACE HIGH PRESSURE WILL CONTINUE BUILDING INTO THE CENTRAL
PLAINS TONIGHT INTO SUNDAY...YIELDING RELATIVELY LIGHT NORTHERLY
WINDS...MOSTLY CLEAR SKIES...AND VFR CONDITIONS.

JMC

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 28 2008/

DISCUSSION...
MAIN FORECAST CONCERNS WILL DEAL WITH A UNSETTLED WEATHER PATTERN
POSSIBLY RETURNING TO KANSAS FOR NEXT WEEK.

TONIGHT
SYNOPTIC COLD FRONT CONTINUES TO SINK SOUTHWARD ACROSS KANSAS THIS
AFTERNOON AND LATEST VISIBLE SATELLITE IMAGERY SHOWS GOOD CLEARING
TAKING PLACE NEAR THE FRONTAL BOUNDARY. THIS WILL INCREASE THE
INSTABILITY OVER EASTERN KANSAS...AND COULD SEE A FEW STRONG
THUNDERSTORMS RE-DEVELOP ALONG THE FRONT LATER THIS AFTERNOON/EVENING
IN SOUTHEAST KANSAS. OTHERWISE...ANY LINGERING ACTIVITY SHOULD
QUICKLY SHIFT SOUTH OF THE BORDER BY SUNSET AS DRIER AIR QUICKLY
SPREADS SOUTHWARD INTO KANSAS BEHIND THE SURFACE COLD FRONT. THE
DRY AIR WILL PROVIDE RATHER PLEASANT OVERNIGHT LOWS FOR A CHANGE.

SUN-TUE
QUIET WEATHER CONDITIONS EXPECTED FOR SUNDAY AND MONDAY AS DRIER
LESS HUMID AIR WILL BE IN PLACE...THUS GIVING WAY TO A COUPLE 5-STAR
WEATHER DAYS. GFS/ECMWF MODELS SHOW SOME MOISTURE RETURNING LATE
MONDAY NIGHT INTO EARLY TUESDAY MORNING FROM WEST TEXAS INTO
SOUTHWEST KANSAS. ISENTROPIC LIFT OF THIS MOISTURE IN THE 310-315K
LAYER COULD SPARK OFF SOME ELEVATED ACTIVITY NEAR OR JUST WEST OF
HIGHWAY 14...HOWEVER WE WILL KEEP THINGS DRY FOR THAT PERIOD AND SEE
IF NEXT MODEL RUN SHOWS THE SAME SIGNAL. OTHERWISE...MOISTURE INFLUX
WILL INCREASE ON TUESDAY ACROSS KANSAS WITH UPSLOPE FLOW FAVORING
CONVECTIVE DEVELOPMENT LATE TUESDAY AFTERNOON/EVENING NORTH OF
CENTRAL KANSAS. THIS ACTIVITY COULD VENTURE SOUTHWARD INTO CENTRAL
KANSAS BY LATE TUESDAY NIGHT...AS LOW LEVEL JET BOOSTS THE MOISTURE
TRANSPORT AND MID-LEVEL WINDS STEER THE ACTIVITY SOUTHEASTWARD.

EXTENDED: WED-SAT
A UNSETTLED WEATHER PATTERN COULD BE SHAPING UP FOR KANSAS THIS
PERIOD AS NORTHWEST FLOW REGIME BECOMES ESTABLISHED IN THE MID-UPPER
LEVELS OF THE ATMOSPHERE.

CURRENT SATELLITE WATER VAPOR IMAGERY SHOWS A HEALTHY SYSTEM SOUTH
OF ALASKA...AND MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THIS
SYSTEM MIGRATING EASTWARD ACROSS CANADA TOWARDS THE HUDSON BAY
REGION BY MID WEEK. GFS ENSEMBLE TRENDS SHOW THE UPPER TROUGH
DEEPENING ACROSS THE GREAT LAKES REGION WITH THE HUDSON BAY SYSTEM
FROM WEDNESDAY THROUGH LATE NEXT WEEK. THIS WILL PLACE KANSAS IN A
NORTHWEST FLOW REGIME ALOFT WITH SEVERAL IMPULSES ROUNDING THE UPPER
RIDGE AND DROPPING SOUTHEASTWARD ACROSS THE AREA...THUS KEEPING THE
WEATHER PATTERN UNSETTLED.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  83  61  86 /  10   0   0  10
HUTCHINSON      60  84  61  87 /   0   0   0  10
NEWTON          61  83  61  86 /   0   0   0  10
ELDORADO        61  83  61  85 /  10   0   0  10
WINFIELD-KWLD   62  84  62  86 /  20   0   0  10
RUSSELL         57  85  58  88 /   0   0   0  10
GREAT BEND      58  85  59  88 /   0   0   0  10
SALINA          59  84  58  87 /   0   0   0  10
MCPHERSON       60  84  60  87 /   0   0   0  10
COFFEYVILLE     62  83  61  85 /  30   0   0  10
CHANUTE         61  82  60  84 /  10   0   0  10
IOLA            60  81  59  84 /  10   0   0  10
PARSONS-KPPF    61  82  60  85 /  20   0   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 28, 10:16 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT SAT JUN 28 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-300330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1016 PM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCES FOR THUNDERSTORMS WILL ARRIVE TUESDAY NIGHT AND
LOOK TO CONTINUE THROUGH FRIDAY...AS AN UNSETTLED WEATHER PATTERN
COULD SET UP OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:24 PM CDTRiver Flood WarningICTAllen, Neosho10 hr
Jun 28, 10:24 PM CDTRiver Flood WarningICTNeosho10 hr

Nearby

River Flood Warnings in Kansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.